# SDR A6WA202501038850

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 40,110 hours, 39,282 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 30,000FT FOR FLIGHT 6024 CAE-ORD, THE FLIGHT CREW REPORTED A LOSS OF ELECTRICAL POWER. THE FLIGHT CREW DECLARED AN EMERGENCY AND IS RETURNING TO CAE. THIS FLIGHT IS STILL ENROUTE. SHORTLY AFTER LEVEL OFF AT CRUSE RECEIVED GEN 2 FAIL AND AC 2 AUTO XFER FAIL CAUTIONS. C/W QRH AND RETURNED TO CAE. ONLY BUSS 1 AND ESS BUS BEING POWERED. ADG DID NOT DEPLOY.   AIRCRAFT REMOVED FROM SERVICE  SERVICED #2 IDG IAW AWA SUPP 16-364A.  C/W OPS TEST OF #2 IDG IAW AMM  24-11-00.  C/W FUNCTIONAL TEST OF AC POWER TRANSFER CIRCUIT IAW AMM    24-20-00.  ALL TESTS GOOD.
